# SDR 2008UALA03718

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 30,893 hours, 11,053 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25ABC ESCAPE PATH LIGHT BROKEN.  UNKNOWN DAMAGE.  REPLACED LIGHT ASSY, OPS CHECKED NORMALLY.
